# SDR SWAA2023111007814

- Difficulty date: October 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA FLOOR SUPPORT BEAM FASTENER HOLE STA 986.5 LBL 45 MKD DOT<[01] COMPLETED SME INSPECTION.;[02] ACCOMPLISHED REPAIR AT AFT WET AREA FLOOR SUPPORT BEAM STA 986.5 LBL 45 MKD AS PER SRM 53-70-51-2R-6;[03] RII -- VERIFIED REPAIR AT AFT WET AREA FLOOR SUPPORT BEAM AT STA 986.5 LBL 45.
